# SDR 2000ZZZX378

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5AY
- Make and model: Cessna 421
- Aircraft serial: 421033
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rudder Opening
- Condition: Contaminated
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LARGE AND VERY WELL HIDDEN BIRD'S NEST WAS FOUND IN RUDDER OPENING.  FORWARD MIDWAY WHERE RUDDER TRIM COMES IN.  EVERYTHING HAD SCREENS, BUT THE BIRDS FOUND A PLACE.
